# SDR SWAA2014030725859

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 35,420 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW POST C - D CRACKED IN THE UPPER CORNER.  REPAIRED POST IAW EA.
